# SDR ASAA2018060752934

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 29,273 hours, 8,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410148
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA BS 344 - 360, LBL 10, FLOOR SUPPORT CRACKED.  ACFT GROUNDED. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02 AND DWG 141A5400,  REV A.
